# SDR P5CA9801249

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG O/B FAN COWL CRACK ON UPPER FWD AND AFT HINGE CUTOUT.  BLENDED OUT CRACKED AREA AROUND FORWARD HINGE.  CRACK WITHIN SRM LIMITS PER SRM 51-40-06 FIG 2.  REPAIRED PER SRM 51-40-06.
